MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BLADE 2.3,CROSS-PIN,DENTAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SCREWDRIVER BLADE 2.3,CROSS-PIN,DENTAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 62-23333
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.The device was missing from the kit; no device to evaluate.
 
Event or Problem Description
It has been reported that when opening the variax hand kit number plate tvarxm28 / ivarxm28 in the operating room, with the patient anesthetized, they noticed that the two screwdriver blades (ref: 62-17333 and 62-23333) were missing from the kit.Faced with the impossibility of placing the plate and screws, the operating surgeon was forced to synthesize the fracture using kirschner wires and sutures.

Brand Name
SCREWDRIVER BLADE 2.3,CROSS-PIN,DENTAL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11889274
Report Number0008031020-2021-00244
Device Sequence Number17065113
Product Code LXH
UDI-Device Identifier04546540541017
UDI-Public04546540541017
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-23333
Device Catalogue Number62-23333
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1